Picture of Panda Paracetamol

Panda Paracetamol Tablet

Manufacturer

Afrab-Chem Limited, 22 Abimbola Street, Isolo Ind. Est., Isolo, Lagos State, Nigeria

Therapeutic Class

Analgesic

Dosage Form, Composition & NAFDAC Registration Number (NRN)

  • Tablets (NRN: 04-2019): Paracetamol BP 500mg
  • Caplets (NRN: A4-9281): Paracetamol BP 500mg

Pack size: Blister pack of 8 X 12 tablets and 10 X10 caplets.

Pharmacology

Panda Paracetamol Tablets and Caplets contains Paracetamol BP 500mg, a non-steroidal anti-inflammatory drug (NSAID), which possesses analgesic and antipyretic activities. Its mode of action, like other non-steroidal anti-inflammatory agents, is related to prostaglandin synthesis inhibition by competitively inhibiting cyclooxygenase enzyme.

Panda Paracetamol also acts on the central nervous system to produce analgesia. It inhibits the actions of endogenous pyrogen on the hypothalamic heat regulating centres thereby leading to dissipation of body heat.

Indications

For The Relief of Pains and Feverish Conditions

Contra-indications

  • Hypersensitivity to paracetamol
  • Hepatic diseases.

Precautions/Warnings

  • Do not exceed the recommended dose. If symptoms persist after 2 days, consult your doctor.
  • Do not take with other products containing paracetamol.

Interactions

There may be other drugs that can interact with Paracetamol. Tell your doctor about all your prescription and over-the-counter medications, vitamins, minerals, herbal products, and drugs prescribed by other doctors.

Adverse Effects and Overdose

  • Side effects are usually mild and uncommon
  • Overdosage with paracetamol can result in severe liver damage and sometimes acute renal tubular necrosis.

Dosage and Administration

Age (Dosage)

  • Adults and children over 12 years (2 Tablets/caplets 3-4 times daily)
  • Children 6-12years (½ -1 tablet/caplet 3-4 times daily)

Or as directed by the doctor

Storage/Handling Recommendations

  • Store below 30ͦC Keep and away from children.